Journal article icon

Journal article

Comparison principle for a nonlinear parabolic problem of a nonmonotone type

Actions


Access Document


Publisher copy:
10.4064/am29-1-7

Authors


Journal:
Applicationes Mathematicae
Volume:
29
Issue:
1
Pages:
65-73
Publication date:
2002-01-05
DOI:
EISSN:
1730-6280
ISSN:
1233-7234
URN:
uuid:4c3cd7c3-368c-499d-9fa0-1406dbffd5ba
Source identifiers:
398204
Local pid:
pubs:398204

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP